# SDR AALA201712019023

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 57,039 hours, 21,446 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT PANEL HAS INTERMITTENT RED LIGHT AND SLIDE PRESSURE LOW MESSAGE.  RESET CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) 1 AND 2.  OPERATIONAL CHECK GOOD PER TSM 23-73-00-840-847.
